# SDR SWAA2020032442681

- Difficulty date: February 18, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON FUSELAGE SKIN SECTION 43 STA 360 + 2.5" AND OVER STR 17L DOT 107- / 015 INSTALLED REPAIR AT FUSELAGE STA 360-391, BETWEEN STR 16L & STR 18L REF AAR / RES-WI #2015746-2 REV I.R AND SOUTHWEST EA NO: 1-753-36647 REV IR
